# SDR SWAA2022123076311

- Difficulty date: November 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; RH TRANSITION ANGLE STA. 767 TO 787 HAS AREAS OF CORROSION ON UPPER & LOWER SURFACES.<[01] REMOVED CORROSION PER SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE STA 767-787; RBL 22.;[03] DRILLED AND COUNTERSUNK THE NEW WEB PER SRM 51-40-05 AND SRM 51-40-08.;[04] INSTALLED FASTENERS PER SRM 51-40-02.;[05] INSPECTION BUY BACK WAS COMPLETED FOR DRILLING OF THE WEB ON LINE NUMBER 2340 C/A #6.  REPLACED WEB/ TRANSITION ANGLE AT STA 767-787 AND INSTALLED FASTENERS PER SRM 51-40-02.;[06] INSPECTED THE WORK ON C/A #5; NO DEFECTS NOTED.
